Advertisement

Mediterranean Journal of Mathematics

, Volume 12, Issue 1, pp 63–76 | Cite as

Nonincreasing Solutions of a Functional Integral Equation with Carathéodory Perturbed

  • Mohamed Abdalla Darwish
  • Kishin Sadarangani
Article

Abstract

A technique associated with measures of weak noncompactness and measures of noncompactness in strong sense is used to prove an existence result for a functional integral equation with Carathéodory perturbed. Our investigations take place in the space \({L^1(\mathbb{R}_+)}\), \({\mathbb{R}_+:=[0,\infty)}\). An example is also discussed to indicate the natural realizations of our abstract result.

Mathematics Subject Classification

45G10 45M99 47H09 

Keywords

Existence nonincreasing solutions Urysohn compact in measure 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aghajani A., Jalilian Y., Sadarangani K.: Existence of solutions for mixed Volterra-Fredholm integral equations. EJDE 2012(137), 1–12 (2012)Google Scholar
  2. 2.
    Aghajani A., Jalilian Y.: Existence and global attractivity of solutions of a nonlinear functional integral equation. Commun. Nonlinear Sci. Numer. Simul 15(11), 3306–3312 (2010)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Appell, J., Zabrejko, P.P.: Nonlinear superposition operators. Cambridge Tracts in Mathematics, vol. 95, Cambridge University Press (1990)Google Scholar
  4. 4.
    Banaś J., Chlebowicz A.: On existence of integrable solutions of a functional integral equation under Carathéodory conditions. Nonlinear Anal. 70(9), 3172–3179 (2009)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Banaś J., Chlebowicz A.: On integrable solutions of a nonlinear Volterra integral equation under Carathéodory conditions. Bull. Lond. Math. Soc. 41(6), 1073–1084 (2009)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Banaś J., Pasławska-Południak M.: Monotonic solutions of Urysohn integral equation on unbounded interval. Comput. Math. Appl. 47(12), 1947–1954 (2004)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Banaś J., Knap Z.: Measures of weak noncompactness and nonlinear integral equations of convolution type. J. Math. Anal. Appl. 146(2), 353–362 (1990)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Banaś J., Knap Z.: Integrable solutions of a functional-integral equation. Revista Mat. Univ. Complutense de Madrid 2, 31–38 (1989)MATHGoogle Scholar
  9. 9.
    Banaś, J.: On the superposition operator and integrable solutions of some functional equations. Nonlinear Anal. 12(8), 777–784 (1988)Google Scholar
  10. 10.
    Banaś J., Rivero J.: On measures of weak noncompactness. Ann. Mat. Pure Appl. 151, 213–224 (1988)CrossRefMATHGoogle Scholar
  11. 11.
    Banaś, J., Goebel, K.: Measures of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathematics, vol. 60, Marcel Dekker, New York (1980)Google Scholar
  12. 12.
    Burton, T.A.: Volterra Integral and Differential Equations. Academic Press, New York (1983)Google Scholar
  13. 13.
    Darwish M.A.: On a perturbed functional integral equation of Urysohn type. Appl. Math. Comput. 218, 8800–8805 (2012)CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Darwish, M.A., Henderson, J.: Solvability of a functional integral equation under Carathéodory conditions, Commun. Appl. Nonlinear Anal. 16(1), 23–36 (2009)Google Scholar
  15. 15.
    Darwish M.A.: Monotonic solutions of a functional integral equation of Urysohn type. PanAm. Math. J. 18(4), 17–28 (2008)MATHMathSciNetGoogle Scholar
  16. 16.
    Darwish, M.A.: On integral equations of Urysohn–Volterra type. Appl. Math. Comput. 136, 93–98 (2003)Google Scholar
  17. 17.
    De Blasi F.S.: On a property of the unit sphere in a Banach space. Bull. Math. Soc. Sci. Math. R. S. Roumanie 21, 259–262 (1977)MathSciNetGoogle Scholar
  18. 18.
    Deimling, K.: Nonlinear functional analysis. Springer-Verlag, Berlin (1985)Google Scholar
  19. 19.
    Dugundji, J., Granas, A.: Fixed point theory. Monografie Matematyczne, PWN, Warsaw (1982)Google Scholar
  20. 20.
    Emmanuele G.: Integrable solutions of a functional-integral equation. J. Integral Equ. Appl. 4(1), 89–94 (1992)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    Emmanuele G.: Measure of weak noncompactness and fixed point theorems. Bull. Math. Soc. Sci. Math. R. S. Roum. 25(4), 353–358 (1981)MathSciNetGoogle Scholar
  22. 22.
    Krasnosel’skii M.A.: On the continuity of the operator Fu(x) = f(x,u(x)). Dokl. Akad. Nauk. SSSR. (in Russian) 77, 185–188 (1951)MathSciNetGoogle Scholar
  23. 23.
    Lakshmikantham, V., Leela, S.: Nonlinear Differential Equations in Abstract Spaces. Pergamon Press, New York (1981)Google Scholar
  24. 24.
    O’Regan, D., Meehan, M.: Existence theory for nonlinear integral and integrodifferential equations. Kluwer Academic Publishers, Dordrecht (1998)Google Scholar
  25. 25.
    Zabrejko, P.P. et al.,: Integral equations—a reference text. Noordhoff International Publishing, The Netherlands, 1975 (Russain edition: Nauka, Moscow 1968)Google Scholar

Copyright information

© Springer Basel 2014

Authors and Affiliations

  1. 1.Department of Mathematics, Sciences Faculty for GirlsKing Abdulaziz UniversityJiddaSaudi Arabia
  2. 2.Department of Mathematics, Faculty of ScienceDamanhour UniversityDamanhoûrEgypt
  3. 3.Departamento de MatemáticasUniversidad de Las Palmas de Gran CanariaLas Palmas de Gran CanariaSpain

Personalised recommendations